# SDR IXXA060207S

- Difficulty date: June 8, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND CEILING SUPPORTS CORRODED IN SEVERAL PLACES FROM STATION 1380 -28 BETWEEN -X41 AND +X41. REMOVED CORROSION AND REPLACED SUPPORTS AS NEEDED PER ALL APPLICABLE DATA.
